# SDR CALA2017052401556

- Difficulty date: May 24, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 70,492 hours, 18,602 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: No Test
- Location: R2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER EMERGENCY EVACUATION THE R-2 DOOR HANDLE JAMMED ABOUT 45 INCHES AND DOOR FAILED TO OPEN AND SLIDE FAILED TO DEPLOY.  FLIGHT ATTENDENT SAID SHE TRIED THE HANDLE SEVERAL TIMES AND THE HANDLE KEPT JAMMING AT 45 INCHES AND DOOR WOULD NOT OPEN.
